MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CROSSER; RECANALIZATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CROSSER; RECANALIZATION CATHETER
Catalog Number CRUO14SA
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a female patient underwent a recanalization procedure using the cto crosser catheter.It was reported that prior to the procedure, while flushing the wire port, the valve was allegedly completely broken off.The procedure was completed using another device.There was no patient contact.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one 14s crosser cto recanalization catheter was received for evaluation.Upon visual evaluation, it was noted the guidewire port had a detachment and not returned.The marker band was present.No anomalies were noted to the rest of the device.Upon microscopic evaluation, the break of the gw port showed a portion of the gw lumen protruding out of the plastic outer catheter.No functional evaluation was performed as the alleged failure mode was detachment.Therefore, the investigation is confirmed for the reported detachment as the guidewire port was noted to be detached.A definitive root cause for the reported detachment could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (device, component, method, result, conclusion).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
CROSSER
Common Device Name
RECANALIZATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22881926
Report Number2020394-2025-01328
Device Sequence Number21240389
Product Code PDU
UDI-Device Identifier10801741125598
UDI-Public(01)10801741125598(17)270428(10)GFKP1450
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K161208
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCRUO14SA
Device Lot NumberGFKP1450
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer10/10/2025
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale
Patient EthnicityHispanic